# SDR 98FDEA00504

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6515931
- Condition: Cracked
- Location: Bs 560
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME BS 560, LBL 8, WL 155 FWD CARGO BAY.  *S/D*  REPAIRED CRACKED FRAME AT BS 560, LBL 8, WL 155 PER FEDEX SRM 51-40-3.  ALODINED, PRIMED AND PAINTED PER FEDEX MM 51-20-151.
